# SDR DALA14002265809

- Difficulty date: January 9, 2014
- Submitted: January 11, 2014
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 39,859 hours, 13,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY C, EMERGENCY EXIT OVERHEAD SIGN MISSING BETWEEN 3L AND 3R.  REPLACED MISSING OVERHEAD EXIT SIGN, CHECKED GOOD.
